# SDR EISA20000153

- Difficulty date: September 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,395 hours, 54,240 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Part serial: 1842BDFJL
- Condition: Inoperative
- Location: Nr 6 Slat
- Component: Slat, Boeing
- Component part number: G11331
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT FL 190, THE AMBER LEADING EDGE FLAP LIGHT ILLUMINATED.  CONFIRMED WITH FE LED PANEL.  RIGHT NR 6 SLAT INDICATOR SHOWED SLAT NOT RETRACTED.  RETURNED TO (AUS) PER COMPANY REQUEST, EMERGENCY CHECKLIST COMPLIED WITH.  REMOVED AND REPLACED NR 6 SLAT ACTUATOR PER M/M 27-81-22, SYSTEM OPS CHECK GOOD IAW M/M 27-81-22.
